# SDR ASAA2019021628572

- Difficulty date: February 16, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. RT TRANSITION PANEL SUPPORT INTERCOSTAL IS CRACKED STA 500A-500B APPROX. RBL 24. GROUNDED - YES. REMOVED DAMAGED INTERCOSTAL AT FWD CARGO COMPT. RT TRANSITION PANEL AT STA. 500A-500B APPROX RBL 24 IAW SRM 51-40-02. LOCATED AND DRILLED NEW INTERCOSTAL/BAFFLE ASSY IAW DWG# 143A7505 REV. A AND SRM 51-40-05. INSTALLED NEW INTERCOSTAL/BAFFLE ASSY IAW BOEING DWG# 143A7505 REV. A.
